# SDR UIEA2024081200826

- Difficulty date: August 12, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 64,166 hours, 12,234 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

RTB - AFTER TAKEOFF.  SYS 4 HYDS FAILED. FLUID LEVEL 0.  A/C WOULD NOT PRESSURIZE.  DURING FUEL DUMP FOR RETURN.  SYS 1 LOST ALL REMAINING FLUID.  SYS 2 HYD FLUID LEVEL DECREASING (DID NOT GO TO 0).  ON LANDING. FOUND LH MLG WHEELS 7 & 8 BLOWN.  R/R #7 & #8 IAW AMM 32-45-01 REV 110.  R/R #7 & #8 PER AMM 32-45-01 DUE TO POSSIBLE LDG FAILURE.  R/R #7 & #8 BRAKE ASSY IAW AMM 32-41-15 DUE TO HIGH ENERGY STOP / OVERHEAT.  PERFORMED REPAIR IAW AMM 20-11-05 ON LH MLG W/W DAMAGED HYD LINE.  PRESSURE & LEAK CHECK GOOD.  R/R LH MLG DAMAGED HYD LINE IAW AMM 20-11-05,  LEAK CHECK GOOD.  R/R LH  SEQUENCE VALVE IAW AMM 32-33-02. LEAK CHECK GOOD. NO DEFECTS NOTED.  R/R BOTH CASE DRAIN ELEMENTS ON SYS 1 & 4 IAW AMM 29-11-18.
